# SDR DLL10952668

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Clip
- Part number: 1553612101
- Condition: Cracked
- Location: Fs 1223
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FS 1223 CANTED BULKHEAD CLIP CRACKED.  REPAIRED PER SRM 53-11-00 PG 859.
